| Catalog Number |
SCF-560 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e1: (b)(6).A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv".This record is for the right side.The device has been explanted; open capsulotomy performed.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv".Later healthcare professional reported "capsular contracture baker grade iv" and "tipped lightly to the side/flipped".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6.